# SDR DL73K001198

- Difficulty date: June 21, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 45,681 hours, 36,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SKIN AROUND THE AFT GALLEY DOOR (R2) CUTOUT WAS FOUND   WITH A TYPICAL CRACK IN THE LOWER DOOR HINGE CUTOUT.  THE CRACK WAS REMOVED WITH A 1 INCH X 1 INCH  CUT OUT THROUGH THE SKIN  AND BONDED SURROUND DOUBLER.  THE DAMAGE WAS REPAIRED WITH  AN EXTERNAL STEEL DOUBLER INSTALLED PER B737-200 SRM 53-30-3FIG. 35 AND ER/A 377632-14, REV A.
